MAUDE Adverse Event Report: ABBOTT ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2160
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a normal device exchange procedure, the right ventricular (rv) and right atrial (ra) leads were unable to be removed from the header of the device.The device header was broken to release the rv and ra leads and was then explanted.A new device was connected to the rv and ra leads and implanted to resolve the event.The patient is stable with no consequences.
 
Additional Manufacturer Narrative
The reported event of failure to disconnect was not confirmed.The device was at elective replacement indicator (eri) level with leads already removed from the ports upon receipt.Visual inspection of the header did not find any contamination or foreign material that could contribute to the reported event.Pin gauge test performed at the atrial and ventricular ports found they were within specification.Electrical and mechanical analysis performed indicated normal functionality.During the analysis the leads were inserted and removed multiple times with normal force without any anomaly.Longevity assessment was performed and the device exceeded projected longevity indicating normal battery depletion.

Brand Name
ENDURITY DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22546775
Report Number2017865-2025-93334
Device Sequence Number7013652
Product Code NVZ
UDI-Device Identifier05414734507059
UDI-Public(01)05414734507059(10)4683586(17)160131
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Model NumberPM2160
Device Lot Number4683586
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer09/20/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown